Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 5, Issue: 05)
Article Information:

The Linear Orthomorphisms on the Ring Zn

Haiqing Han, Yazhou Xiong and Siru Zhu
Corresponding Author:  Yazhou Xiong 

Key words:  Linear orthomorphisms, orthomorphic matrix, the integer residue class ring, the orthomorphisms , , ,
Vol. 5 , (05): 1848-1852
Submitted Accepted Published
August 11, 2012 September 03, 2012 February 11, 2013
Abstract:

Linear orthomorphism has the well diffusibility, which can be used to design P-permutation in cryptography. This paper presents the definition of the linear orthomorphisms and orthomorphic matrices on the integer residue class ring, whose counting formulas have been obtained too. They have provided a theoretical basis to research the nature of orthomorphisms on the ring in the cryptography.
Abstract PDF HTML
  Cite this Reference:
Haiqing Han, Yazhou Xiong and Siru Zhu, 2013. The Linear Orthomorphisms on the Ring Zn.  Research Journal of Applied Sciences, Engineering and Technology, 5(05): 1848-1852.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved